Aa
A
A
Close
Avatar universal
Does Zoloft give you fluid retention in your face
Been on Zoloft for two days now and feel my face is more puffy does this hold fluid ? If so does it suside
Cancel
1 Answers
Page 1 of 1
5536886 tn?1455830946
Here's the link to Zoloft's warnings/information- http://www.zoloft.com/?source=google&HBX_PK=s_zoloft&o=115265064|288240129|0&skwid=43700006902944505&sourcepoint=BS

It's important to reach out to your doctor when you are on any medications and start having any new issues- give them a call and see what they say.  Even something small like your face feeling puffy- it's worth a phone call to let them know.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Depression
32 mins ago by ocdhelp
317787 tn?1473362051
Blank
Dee1956 commented on senseanonymous 's status
8 hrs ago
517872 tn?1506854164
Blank
senseanonymous Improving! Comment
11 hrs ago
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources